# SDR UO22003F00004

- Difficulty date: September 11, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N517CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 17
- Engine: Garrtt TFE73131C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30724631
- Condition: Failed
- Location: Compressor
- Part time: 10,092 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE MIDSPAN DAMPER FAILED CAUSING DAMAGE TO ENGINE INLET AND BY-PASS STATOR.
